# SDR REXA2019062601044

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67075903
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON FLOORBEAM LBL27 STA FS 1015 TO FS 1031 AT AFT CARGO COMPARTMENT (CCT) (TCI 100-15) SUMMARY OF NRC 00200: DUE CORROSION LEVEL 2 ON FLOORBEAM LBL27 STA FS 1015 TO FS 1031 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-41-201-001-A03 PAR. 5.B. (10, 11 Y 12) FIG. 53-00-41-995-829.
